MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description, the filters have one pinpoint hole in multiple filters within the pack.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).A total of five-hundred (500) samples were provided for evalaution.The samples were visually evaluated and potential micro-holes were identified.Raw material supplier, manufacturing supervisor, and quality engineer have all been made aware of this report.Based on the investigation findings, the reported defect was confirmed.The reported defect is likely attributed failure in the production process.The defect is called picks; picks are a part of the non-woven process that had limitation within a sample size.Per supplier investigation, a review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
AESCULAP
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
8334251464
MDR Report Key24445919
Report Number2916714-2026-00009
Device Sequence Number10307881
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(17)280331(10)2503100
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2503100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown